MathSciNet Relay Station
MathSciNet bibliographic data
MR994935 17B56 (17B35 17B40)
Li, Wang Lai $2$-cocyles on the algebra of differential operators. J. Algebra 122 (1989), no. 1, 64–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement